# SDR SWI2025F01011

- Difficulty date: February 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 53-280-507 (DETAILED INSPECTION OF THE EXTERNAL FACE OF THE SILL, EDGE FRAMES, AND DOOR FITTINGS AROUND THE AFT BAGGAGE-BAY DOOR CUTOUT EXCEPT THE AREA UNDER THE PROTECTOR PLATE), FOUND CHAFFING ON THE LOWER FWD EDGE FRAME OF AFT CARGO DOOR CUTOUT AND NEEDS SPOT PAINT.  (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW LOWER AFT CARGO DOOR COAMING REF CRJ700 SRM 51-41-02-001-001-A01. PERFORMED PRESSURE LEAK IAW CRJ 700 AMM 21-31-00-910-801-A01. LEAK CHECK GOOD. SEE CONTINUE CARD FOR WORK PERFORMED.
